# SDR DALA2024071507166

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 117,524 hours, 17,443 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MISC/DE- CREW ELECTED DE DUE TO LT HYD QTY INDICATION DECREASE DURING FLIGHT. C/W QRH AND LANDED AND TAXIED IN NORMALLY.   REPLACED PLATE AND SEALS BETWEEN EHSV AND NUMBER 12 SPOILER ACTUATOR. SERVICED HYD AND LEAK CHECKED. RTS. (LP 6080089)
